# SDR SWIA202053003

- Difficulty date: August 18, 2020
- Submitted: October 5, 2020
- Operation: Air carrier
- Aircraft: N920EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7810
- Aircraft time: 34,754 hours, 34,303 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bolt
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING OUTBOARD FLIGHT SPOILER MOUNT BOLT IS CORRODED.  C-CHECK RO 10/1/2020.  REMOVED AND REPLACED LT WING OUTBOARD FLIGHT SPOILER MOUNT BOLT, IAW CRJ 200 AMM.
